# SDR SWAA107235

- Difficulty date: November 17, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 71,353 hours, 59,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT SIGN BROKEN AT ROW 11.  REMOVED AND REPLACED SIGN PER MM.
